# SDR HEEA080515

- Difficulty date: July 31, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 16,544 hours
- Engine: Allsn 250C30P
- Engine time: 18,587 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 23063371
- Part serial: NA
- Condition: Leaking
- Location: Oil Separator
- Part time: 639 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO FLUCTUATING OIL PRESSURE, SMOKE ON SHUTDOWN AND OIL BLOWING FROM GEARBOX.  UPON INSPECTION OF GEARBOX PARTS NOTED AIR OIL SEPERATOR HYDRODYNAMIC SEAL LEAKING. SCRAPPED SEAL.
